# SDR QXEA0200396

- Difficulty date: February 18, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION UNDER NUT PLATES ON FRAME 6305 ON FOUR WAY FLOOR SUPPORT ABOVE STRINGER 74.  REPAIRED IAW FOKKER MM 53-00-2, PAGES 601-602 AND SRM 51-31-04.
